# SDR JIKA2014100101

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N62858
- Make and model: Piper PA-31-350
- Aircraft serial: 317652115
- Aircraft time: 24,582 hours, 20,599 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH PILOT SELECTED LG DOWN, PILOT RECEIVED THREE GREEN LIGHTS & PROCEEDED WITH LANDING.  ON SHORT APPROACH PILOT NOTICED NOSE & RT MLG INDICATOR LIGHTS WERE NOT ILLUMINATED, PILOT ABORTED LANDING.  PERFORMED GO AROUND & NOTIFIED TOWER OF SITUATION.  DURING GO AROUND PILOT NOTICED LG INDICATOR CB HAD POPPED, PILOT TRIED TO RESET CB, HOWEVER CB WOULD NOT REMAIN CLOSED.  PILOT PERFORMED A PRECAUTIONARY MANUAL EXTENSION OF LG TO ENSURE LG WAS DOWN & LOCKED.  PILOT LANDED WITHOUT INCIDENT.  INSPECTED THE LG WIRING & FOUND WIRES 2 - 18 & 5 - 18 SHORTED ON LT DOWNLOCK SWITCH.  REPAIRED SHORTED WIRES IAW AC43.13-1B & PERFORMED A LG FUNCTIONAL CHECK IAW PA-31-350 MM 6 - 9, OPERATIONS CHECKED GOOD.  OPERATIONAL CHECK FLIGHT PERFORMED, GEAR CYCLED THREE TIMES SYS CHECKS WERE NORMAL.  NO OTHER DEFECTS NOTED.
